# SDR SWAA117530

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 81,074 hours, 74,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410195
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LONGITUDINAL FLOORBEAM WEB CRACKED BETWEEN BS 639 TO BS 640, WL 202.  REPAIRED WEB IAW ER AND EA.
